# SDR SWIA2019101046423

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS280.00 BEAM, LEFT COCKPIT ENTRYWAY POST AT BOTTOM IS CORRODED, MARKED  (C-CHECK) N817SK RO: 10/9/2019REMOVED CORROSION FROM THE LH COCKPIT ENTRYWAY POST AT FS280. COMPLETED FORM M-337.
